Ask an expert
Question

26 Jul 2010

Measles Mumps and Rubella Vaccine
my husband and I are going to try for a baby as of November.

I went to the doc and I was told to get the Measles Mumps and Rubella Vaccine at the pharmacy so I had it done.

I have now got a rash (Small pinkish bumps - Is this contagious??) I have headaches and all my joints and muscles are sore - are these side effects from the vaccine? What other side effects should I be on the lookout for?

Thank you!
Answer 319 views
Expert
CyberDoc
Cyberdoc

01 Jan 0001

Hallo Shelley
The flu-like symptoms may be a side effect of the vaccine, but the vaccines do not cause disease - it is inactivated. You may have another underlying problem like a streptococcus infection which may not be related to the vaccine at all but may be a coincidence. Let your dr just have a look at that rash. You may need antibiotics.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.